# SDR R61A20170423318

- Difficulty date: April 23, 2017
- Submitted: April 23, 2017
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 23,744 hours, 18,718 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Profile
- Condition: Corroded
- Location: E&E Door
- Component: E&E Door, Emb
- Component part number: 17000665409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, FWD AVIONICS DOOR WAS CORRODED UNDER SEAL. REMOVED AND REPLACED FWD AVIONICS DOOR MAIN PROFILE ASSY, SEAL, AND RESTORED SURFACE PROTECTION REF SRM 51-41-02, 51-41-01, 51-40-02, 51-23-04.
